# SDR DALA2025012300568

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N374DX
- Make and model: Airbus A321-211
- Aircraft serial: 8810
- Aircraft time: 18,582 hours, 7,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3074, CRACK EXTERNAL SKIN PASSENGER CREW DOOR 832 AFT LOWER CORNER IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS EXTERNAL SKIN PASSENGER CREW DOOR 832 AFT LOWER CORNER IN PASSENGER CABIN AS PER A321 SRM52-10-00-300-003. STEP 2.A TOOK INITIAL MEASURE OF CRACK IS: L= 0.301 INCH. DUE DATE: 23/JUL/25 RECHECK IS REQUIRED AT INTERVALS OF 60000 FC/FH NOT RELEVANT AND SUBSEQUENT AT INTERVALS OF TBD ASPER A321 SRM 52-10-00-205-022, STEP 2, FIGURE 001, SHEET 1 TABLE 001. (LP 0773891)
